Approximation of Functions in Lp, α (I) (0 < p < 1)

Main Article Content

Saheb K. Jassim Israa Z. Shamkhi

Abstract

   In this paper we show that the function , () p fLI α ∈ ,0<p<1 where I=[-1,1] can be approximated by an algebraic polynomial with an error not exceeding , 1 ( , , ) kp ft n ϕ αω      where
,
1 ( , , ) kp ft n ϕ αω is the Ditizian–Totik modules of smoothness of unbounded function in , () p LI

Article Details

How to Cite
JASSIM, Saheb K.; SHAMKHI, Israa Z.. Approximation of Functions in Lp, α (I) (0 < p < 1). Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 2, p. 334-347, apr. 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/481>. Date accessed: 13 oct. 2019.
Section
mathematics